Unramified cohomology of alternating groups

Fedor Bogomolov, Tihomir Petrov

Research output: Contribution to journalArticle

Abstract

We prove vanishing results for the unramified stable cohomology of alternating groups.

Original languageEnglish (US)
Pages (from-to)936-948
Number of pages13
JournalCentral European Journal of Mathematics
Volume9
Issue number5
DOIs
StatePublished - Oct 2011

Fingerprint

Alternating group
Cohomology

Keywords

  • Alternating groups
  • Rationality
  • Unramified cohomology

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Unramified cohomology of alternating groups. / Bogomolov, Fedor; Petrov, Tihomir.

In: Central European Journal of Mathematics, Vol. 9, No. 5, 10.2011, p. 936-948.

Research output: Contribution to journalArticle

@article{8cedc65e85e04e1ca3ef3380ef38cc7f,
title = "Unramified cohomology of alternating groups",
abstract = "We prove vanishing results for the unramified stable cohomology of alternating groups.",
keywords = "Alternating groups, Rationality, Unramified cohomology",
author = "Fedor Bogomolov and Tihomir Petrov",
year = "2011",
month = "10",
doi = "10.2478/s11533-011-0061-8",
language = "English (US)",
volume = "9",
pages = "936--948",
journal = "Open Mathematics",
issn = "1895-1074",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "5",

}

TY - JOUR

T1 - Unramified cohomology of alternating groups

AU - Bogomolov, Fedor

AU - Petrov, Tihomir

PY - 2011/10

Y1 - 2011/10

N2 - We prove vanishing results for the unramified stable cohomology of alternating groups.

AB - We prove vanishing results for the unramified stable cohomology of alternating groups.

KW - Alternating groups

KW - Rationality

KW - Unramified cohomology

UR - http://www.scopus.com/inward/record.url?scp=79960744114&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960744114&partnerID=8YFLogxK

U2 - 10.2478/s11533-011-0061-8

DO - 10.2478/s11533-011-0061-8

M3 - Article

AN - SCOPUS:79960744114

VL - 9

SP - 936

EP - 948

JO - Open Mathematics

JF - Open Mathematics

SN - 1895-1074

IS - 5

ER -